# SDR SWAA2021031751801

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY SHIELD SUPPORT AT B.S. 847-867; R.B.L. 24; W.L. 154. / REMOVED AND REPLACED ON AFT CARGO BAY SHIELD SUPPORT AT BS. 847-867; R.B.L. 24 W.L 154 IAW. SRM 51-40-02 AND DWG 146A0081 R.O. 889204 04MAR21
